MathSciNet Relay Station
MathSciNet bibliographic data
MR1923965 (2003k:42055) 42C15 (30E20 30H05 46B15 46E22 94A20)
Ortega-Cerdà, Joaquim; Seip, Kristian Fourier frames. Ann. of Math. (2) 155 (2002), no. 3, 789–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement